# SDR DALA2016010302902

- Difficulty date: December 24, 2014
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,595 hours, 45,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT A FASTENER BS 620 ABOVE STR 17R.  ACFT NR CHANGED FROM: 0966-0996.  REMOVED FASTENER, INSTALLED TIME LIMITED FASTENER IAW SRM 53-04-02, PAR 3C, 2,B.  REPLACED BLIND FASTENER PRIOR TO 8000 CYCLES FROM 43598.  REDEFERRED LOG TO QC, ESTABLISHED MONITOR INSPECTION, 20-0553-8-1248, SN 00966 L/L.  BLIND FASTENER WAS REMOVED IAW SRM 51-30-8.  HFEC WAS ACCOMPLISHED ON FUSELAGE SKIN AT BS AND BS 17RT AND NO CRACKS WERE FOUND IAW NDT SPM 06-10-01.001.  EQUIPMENT: PHASEC 2D, GD-1041, EXP 27-MAR-16.  FASTENER WAS INSTALLED IAW SRM 51-30-2. PERMANENT REPAIR ACCOMPLISHED IAW SRM 53-04-2 PAR 3C, 2B, PAGE 11.  PLEASE CLOSE THIS LOG 1755090, PERMANENT REPAIR WAS ACCOMPLISHED IAW SRM 53-04-2, PAR. 3C, 2, B, PAGE 11.  CLOSED LOG AND REMOVED MONITOR INSPECTION IAW ALERT 01JAN16 AND LOG COMMENTS.
